Translator Disclaimer
December, 1981 On the Jumps of Time Changed Diffusions
Yves Le Jan
Ann. Probab. 9(6): 1043-1044 (December, 1981). DOI: 10.1214/aop/1176994276

Abstract

Assuming points to be polar, a time changed diffusion has zero or an infinity of jumps in any predictable set.

Citation

Download Citation

Yves Le Jan. "On the Jumps of Time Changed Diffusions." Ann. Probab. 9 (6) 1043 - 1044, December, 1981. https://doi.org/10.1214/aop/1176994276

Information

Published: December, 1981
First available in Project Euclid: 19 April 2007

zbMATH: 0483.60073
MathSciNet: MR632978
Digital Object Identifier: 10.1214/aop/1176994276

Subjects:
Primary: 60J55
Secondary: 60J40

Keywords: Time change

Rights: Copyright © 1981 Institute of Mathematical Statistics

JOURNAL ARTICLE
2 PAGES


SHARE
Vol.9 • No. 6 • December, 1981
Back to Top